Electronic Journal of Probability
- Electron. J. Probab.
- Volume 24 (2019), paper no. 8, 19 pp.
Spectral conditions for equivalence of Gaussian random fields with stationary increments
This paper studies the problem of equivalence of Gaussian measures induced by Gaussian random fields (GRFs) with stationary increments and proves a sufficient condition for the equivalence in terms of the behavior of the spectral measures at infinity. The main results extend those of Stein (2004), Van Zanten (2007, 2008) and are applicable to a rich family of nonstationary space-time models with possible anisotropy behavior.
Electron. J. Probab., Volume 24 (2019), paper no. 8, 19 pp.
Received: 21 July 2018
Accepted: 22 January 2019
First available in Project Euclid: 15 February 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Safikhani, Abolfazl; Xiao, Yimin. Spectral conditions for equivalence of Gaussian random fields with stationary increments. Electron. J. Probab. 24 (2019), paper no. 8, 19 pp. doi:10.1214/19-EJP270. https://projecteuclid.org/euclid.ejp/1550199786